# SDR AUS20031191

- Difficulty date: November 22, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 2593996333
- Condition: Failed
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) COPILOT TARSYN GYRO FAILED.
